# SDR AALA202010249006

- Difficulty date: October 23, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L423950
- Condition: Obstructed
- Location: Lt Cockpit
- Part time: 20,221 hours, 5,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOGGED FIXED WINDOW LEFT HAND SIDE IN COCKPIT.  REPLACED FIXED WINDOW LEFT HAND SIDE IN COCKPIT, IAW AMM 56-11-12-400-002-A AND AMM 30-42-00-710-001-A.
